What is the treatment for cafergot (ergotamine and caffeine) overdose?

Emesis/ lavage. An overdose of Cafergot (ergotamine and caffeine) can be treated by induction of emesis or gastric lavage. Hypotension & convulsions may require treatment and pulmonary ventilation must be maintained. Vasodialators are sometimes used for peripheral vasospasm.

Related Questions

Can a person die from a cafergot (ergotamine and caffeine) overdose?

YES. It is contraindicated inpatients with hpn or CAD due to side effects. Cafergot (ergotamine and caffeine) overdose can kill a person.

What is the definition or description of: cafergot (ergotamine and caffeine) overdose?

See below. Cafergot is a medication that is a combination of ergotamine and caffeine. It is commonly used for the treatment of migraine headaches. An overdose is the ingestion of greater than the suggested amount of a substance. Symptoms of Cafergot overdose may include nausea, vomiting, numbness in fingers or toes, confusion, and in rare cases death. Prompt medical care is essential if overdose occurs.

Can I die from taking too much cafergot (ergotamine and caffeine)?

YES. It is contraindicated inpatients with hpn or CAD due to side effects. Cafergot (ergotamine and caffeine) overdose can kill a person.